# SDR N6WA2013102100001

- Difficulty date: October 21, 2013
- Submitted: October 22, 2013
- Operation: Air carrier
- Aircraft: N668CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10162
- Aircraft time: 23,328 hours, 16,474 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Warning Message
- Condition: False Activation
- Location: Stabilator
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

STABILATOR FAULT STATUS MESSAGE.  PERFORMED SPOST 1 AND SPOST 2 TESTS AMM 27-40-00, MESSAGE CLEARED.
